# SDR SIMA20241213001

- Difficulty date: December 13, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N335JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 23,815 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021768471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SSI 53-10-027 FWD GALLEY CROSSBEAM AT FR 16 INBD OF LH FLOOR SILL AFT END IS CORRODED (MAJOR REPAIR) (LEVEL 2 CORROSION)  ACCOMPLISHED REPAIR ON FWD GALLEY CROSSBEAM AFT END AT FR16 INBD OF LH FLOOR SILL IAW ERS-EJ-53MR-5110
